# SDR IPXA2018110213546

- Difficulty date: October 30, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 62,407 hours, 17,147 cycles
- System (JASC): 2564 · Life Raft
- Part: Switch
- Condition: Inoperative
- Location: L1 Life Raft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE RAFT ON THE L1 DOOR WOULD NOT TEST.   R & R THE PRESS TO TEST SWITCH ON THE L1 DOOR IAW AMM 25-61-04. OPS TESTED GOOD.
